I will try to keep this brief. I was always depressed and my senior year of college (a year ago) I had a major psychotic break where I literally thought I was flying through the universe. I was hospitalized in for two weeks, and I have been trying to fine tune my meds. I am working closely with my Pdoc, but am getting very discouraged. Any input would be appreciated.
Lithium is what brought be out of my mania, and I have been on 900mg er every since.
I have gone thru Latuda. Could only get to 60 mg. I took with food, but still felt ill most of the time.
Cannot take Lamictal due to headaches.
Tried Vryalar and I felt like I was crawling out of my skin.
I am now up to 4mg of Rexulti as of last weekend. My Paranoia is the highest it has been since my hospitalization. Saw my Pdoc Friday and he said too soon to tell on the increased dosage and I can go from 7. out of 10 to 3 out of 10 in a matter of minutes. He added a small dose of Lexapro to help with my depression.
Rexulti has been the best drug from a side effect profile. If I could rid myself of the paranoia I would almost be normal.
Does anyone have any suggestions? Really appreciate it.
Towards the end of August of this year and the beginning of this month, I was a bit manic, and then on 9/5/18, I saw my pdoc, and she put me on divalproex sodium ER (Depakote ER) 500 mg every morning and olanzapine (Zyprexa) 10 mg as needed for mania.
Since starting the Depakote, I've already noticed that I am feeling rather flat and unmotivated, and that I'm slowly becoming depressed. It's been about four days into taking the Depakote, not long really, but I'm a little alarmed. A good friend of mine who's very knowledgeable with medications said that this is a very small dose, and I deduced that I would not feel much of anything, but I'm wondering if I'm sensitive to the anti-manic effects of it and that it might be putting me "too far on the other side" of euthymia...
Does anyone maybe have any insight on this, or has anyone maybe even experienced this same thing? Could this possibly be the Depakote this quickly into taking it, or is this maybe just "post-manic depression," or what?
I've also been taking the olanzapine (Zyprexa) nightly since it was prescribed to me to make sure I get good sleep, as getting good sleep was one of the things my pdoc instructed me to do since the main thing that precipitated my manic episode was lack of sleep. This probably confounds the clinical picture a bit, but I figured I would mention this.
Any input would be much appreciated. Thanks!
Hi again. Quick question for those of you who have tried Vraylar... I've been on it @ 1.5 mg for a few days and it's making me sleepy to the point that I have to take a nap in my car on my lunch hour. Has anyone experienced sleepiness as a side effect but had it go away after a while?